Is This A Sign -pg112956528418

3 Replies
ms.hill - October 17

Well latley for like the past two weeks I have been nausea and last week it was to the point where I took Pepto Bismal for 3 days, I had dark stool while taking it, could that be a sign of pregnancy? And I took two testsand they were both negative...I think I tested early. But could having dark stool be a sign?

 

faith - October 17

no i don't think color of stool has to do with pregnancy but i could be wrong.and as for the negative test ,you should test after you have missed a period and if it's still negative wait a few days and take it again.

 

Elizabeth - October 17

No, the dark stool is because of the Pepto Bismal. It's a side effect of the medication.

 

ms.hill - October 17

Oh okay thank you

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?